Alert archive / Georgia / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 221, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 26, 2015, 6:14 PM EDT for Union County, Georgia. It was in force for 31 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 26, 2015, 6:14 PM EDT (22:14 UTC)
- Expired
- Jun 26, 2015, 6:45 PM EDT
- In force
- 31 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Union County, GA
The radar
The Greer radar (KGSP), 150 km from the middle of the area, began a volume at 22:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 6:31 PM EDT | TSTM WND DMG | 2 Wnw Low Gap Shelter, GA | THE UNION COUNTY 911 CENTER REPORTED ONE TREE DOWN ALONG CRAIG GAP ROAD AND PINE TOP ROAD. |
| Jun 26, 6:44 PM EDT | TSTM WND DMG | 1 Ssw Jacksonville, GA | THE UNION COUNTY 911 CENTER REPORTED ONE TREE DOWN ON TRACK ROCK GAP ROAD AND PLOTT TOWN ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.2 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1434 J/kg
- Mixed-layer CIN
- -43 J/kg
- Mixed-layer LCL
- 941 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- -19 m²/s²
- 0-3 km storm-relative helicity
- 25 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
661
WUUS52 KFFC 262214
SVRFFC
GAC291-262245-
/O.NEW.KFFC.SV.W.0221.150626T2214Z-150626T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
614 PM EDT FRI JUN 26 2015
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL UNION COUNTY IN NORTH CENTRAL GEORGIA...
* UNTIL 645 PM EDT
* AT 614 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
BLAIRSVILLE...MOVING EAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BLAIRSVILLE...BLOOD MOUNTAIN SHELTER...BRASSTOWN BALD...TRACK
ROCK...VOGEL STATE PARK...WOODS HOLE SHELTER AND OWLTOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.
&&
LAT...LON 3493 8391 3492 8387 3490 8385 3490 8384
3491 8384 3491 8381 3490 8380 3486 8381
3483 8380 3482 8378 3480 8378 3478 8383
3475 8382 3473 8402 3492 8406 3495 8392
TIME...MOT...LOC 2214Z 259DEG 22KT 3482 8396
HAIL...1.00IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 3:41 PM EDT, 2 hours 33 minutes earlier.
Area forecast discussion, Jun 26, 3:41 PM EDT, 2 hours 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 341 PM EDT FRI JUN 26 2015 .SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/... THE SHORT AND MID RANGE MODELS CONTINUE TO SHOW GOOD AGREEMENT WITH AN UPPER TROUGH... CURRENTLY DEVELOPING JUST WEST OF THE UPPER MISSISSIPPI VALLEY REGION... DEEPENING AND LIFTING EASTWARD ACROSS THE OHIO AND TENNESSEE VALLEYS ON SATURDAY. THIS WILL DRAG A COLD FRONT INTO NORTH GEORGIA BY EARLY SATURDAY AFTERNOON... THEN ACROSS MUCH OF CENTRAL GEORGIA SATURDAY NIGHT. A SERIES OF DISTURBANCES TRAVERSING THE DEEPENING LONG WAVE TROUGH DURING DAYTIME HEATING AHEAD OF THE FRONT... COUPLED WITH A MOIST AND MODERATE LOW-MID LEVEL SOUTHWEST FLOW... SHOULD RESULT IN WIDESPREAD SHOWERS AND THUNDERSTORMS ALONG AHEAD OF THE FRONT SATURDAY AND SATURDAY EVENING. MUCAPE VALUES OF 2000-2500 J/KG... COUPLED WITH MODERATE 25-35KT MODERATE DEEP LAYER SHEAR... SHOULD BE SUFFICIENT TO PUSH SOME STORMS TO SEVERE LEVELS ACROSS PARTS OF NORTH AND CENTRAL GEORGIA BY SATURDAY AFTERNOON AND INTO SATURDAY EVENING. DAMAGING WINDS... SOME LARGE HAIL AND FREQUENT LIGHTNING WILL BE THE MAIN THREATS AT THIS TIME. PRECIPITABLE WATER VALUES OF 1.5 TO 2.0 INCHES WILL SUPPORT LOCALLY HEAVY RAIN... AND ANY TRAINING OF CELLS WOULD RESULT IN ISOLATED FLOOD PROBLEMS. AT THIS TIME... IT APPEARS THE GREATER STRONG/SEVERE STORM THREAT WILL BE MAINLY SOUTH OF A CEDARTOWN TO BLAIRSVILLE LINE FROM LATE SATURDAY MORNING THROUGH THE AFTERNOON AND INTO THE EVENING HOURS. SPC HAS PLACED MUCH OF THIS AREA IN A SLIGHT RISK FOR SEVERE STORMS ON SATURDAY. THE STORM THREAT WILL QUICKLY END BEHIND THE COLD FRONT... ALTHOUGH POST FRONTAL SHOWERS/PATCHES OF LIGHT RAIN MAY LINGER FOR A FEW HOURS. ALSO EXPECT SCATTERED SHOWERS AND POSSIBLY A FEW THUNDERSTORMS TO PERSIST AHEAD OF THE FRONT ACROSS PARTS OF CENTRAL GEORGIA OVERNIGHT... BUT THE SEVERE THREAT SHOULD END SHORTLY AFTER MIDNIGHT ACROSS CENTRAL GEORGIA...EVEN AHEAD OF THE FRONT. OTHERWISE... TOOK A MAV AND MET BLEND FOR TEMPS AND CONTINUED TO SHOW HIGHER THEN GUIDANCE POPS THROUGH SATURDAY NIGHT. 39 .LONG TERM /SUNDAY THROUGH FRIDAY/... EXTENDED PERIODS MARKED WITH MORE DYNAMIC PATTERN AS UPPER TROUGH RETURNS TO THE AREA. AFOREMENTIONED COLD FRONT PUSHES THROUGH THE CWA SATURDAY NIGHT/SUNDAY MORNING....WITH SOME ASSOCIATED STORMS CARRYING INTO SUNDAY MORNING ACROSS THE FAR SOUTHERN PORTIONS OF THE CWA. FOR THE MOST PART SUNDAY AND MONDAY CONTINUE TO LOOK LIKE MORE PLEASANT DAYS WITH TEMPERATURES IN THE 80S...AND VERTICAL PROFILES SHOWING DRY AIR ACROSS THE AREA. TEMPERATURES SUNDAY WILL HOVER SLIGHTLY BELOW NORMAL...THEN MODERATE SLIGHTLY TO NEAR NORMAL MONDAY. WITH THE UPPER TROUGH AXIS REMAINING WEST OF THE AREA...AN ACTIVE PATTERN IS EXPECTED THROUGH THE WEEK AS SEVERAL FEATURES PUSH INTO THE REGION. NEXT BOUNDARY IMPACTS THE AREA TUESDAY...WITH ENHANCED STORM CHANCES REMAINING ACROSS THE AREA THROUGH THE REMAINDER OF THE WEEK. AMPLE MOISTURE WILL ALLOW FOR MORE EFFICIENT PRECIPITATION PROCESSES. HAVE GENERALLY GONE GOOD CHANCE TO LIKELY POPS ACROSS THE AREA EACH DAY TUESDAY THROUGH FRIDAY...AND SLIGHT CHANCE TO LOW END CHANCE POPS OVERNIGHT. 01/31 AVIATION... 18Z UPDATE... VFR CONDITIONS EXPECTED TO PREVAIL THROUGH THE TAF PERIOD... EXCEPT LOWER MVFR/IFR POSSIBLE WITH EXPECTED PERIODS OF CONVECTION THIS AFTERNOON... THEN AGAIN SATURDAY AFTERNOON. HIRES MODELS CONTINUE TO SHOW SCATTERED SHOWERS AND THUNDERSTORMS DEVELOPING ACROSS MOST TAF SITES BETWEEN 19-23Z THIS AFTERNOON... THEN DIMINISHING BY MID TO LATE THIS EVENING. CONVECTION BECOMES MORE WIDESPREAD ON SATURDAY AHEAD OF A COLD FRONT...MAINLY DURING THE AFTERNOON FOR ALL TAF SITES. WINDS WILL REMAIN MAINLY SOUTHWEST THROUGH THE FORECAST PERIOD WITH SPEEDS 7KTS OR LESS THROUGH TONIGHT... THEN 10-12KTS POSSIBLE ON SATURDAY. //ATL CONFIDENCE...18Z UPDATE... MEDIUM ON TIMING OF PRECIP. HIGH ON REMAINING ELEMENTS. 39 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 72 87 65 87 / 50 90 60 0 ATLANTA 72 85 65 85 / 60 90 50 0 BLAIRSVILLE 66 77 57 80 / 70 90 30 0 CARTERSVILLE 71 82 62 84 / 70 90 20 0 COLUMBUS 73 87 69 87 / 60 90 60 10 GAINESVILLE 71 83 63 84 / 50 90 50 0 MACON 73 89 68 88 / 50 90 60 10 ROME 72 83 62 85 / 80 80 20 0 PEACHTREE CITY 72 85 65 85 / 60 90 60 0 VIDALIA 74 90 72 89 / 50 70 60 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...39 LONG TERM....01 AVIATION...39
Hazardous weather outlook, Jun 26, 4:59 AM EDT, 13 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 459 AM EDT FRI JUN 26 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-270900- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 459 AM EDT FRI JUN 26 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... ISOLATED TO SCATTERED SEVERE STORMS POSSIBLE THIS AFTERNOON AND EVENING ACROSS NORTH AND CENTRAL GEORGIA...AND AGAIN LATE TONIGHT ACROSS NORTH GEORGIA WEATHER HAZARDS EXPECTED... THE MAIN THREAT FROM THE SEVERE STORMS WILL BE DAMAGING WINDS AND LOCALLY HEAVY RAIN. UP TO 1 INCH HAIL IS POSSIBLE AS WELL. DUE TO THE LOCALLY HEAVY RAIN...BRIEF FLOODING OF LOW LYING AREAS IS POSSIBLE. DISCUSSION... AN UPPER LEVEL DISTURBANCE WILL MOVE INTO CENTRAL GEORGIA THIS MORNING BRINGING AN INCREASE CHANCE OF THUNDERSTORMS TO CENTRAL GEORGIA. DAYTIME HEATING COMBINED WITH AMPLE INSTABILITY ACROSS NORTH GEORGIA WILL BRING AN INCREASING RISK OF SHOWERS AND THUNDERSTORMS ACROSS NORTH GEORGIA THIS AFTERNOON AS WELL. THE RISK OF THUNDERSTORMS WILL DIMINISH THIS EVENING. THEN AS A COLD FRONT MOVES INTO THE TENNESSEE VALLEY...SHOWERS AND THUNDERSTORMS WILL INCREASE ACROSS NORTH GEORGIA. SOME OF THE STORMS TODAY AND LATE TONIGHT COULD BE SEVERE...ESPECIALLY ACROSS NORTH GEORGIA. THE BEST TIMES FOR SEVERE STORMS WILL BE FROM 2 PM TO 10 PM TODAY ACROSS NORTH AND CENTRAL GEORGIA. ALSO...FROM 9 AM INTO SATURDAY MORNING ACROSS NORTH GEORGIA. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... WIDESPREAD SHOWERS AND THUNDERSTORMS ARE EXPECTED AGAIN SATURDAY AND SATURDAY NIGHT AS A COLD FRONT PUSHES SOUTHEASTWARD. SOME STORMS REACHING STRONG TO POSSIBLY SEVERE LEVELS ARE POSSIBLE BOTH PERIODS. DAMAGING WINDS...LOCALLY HEAVY RAIN AND FREQUENT CLOUD TO GROUND LIGHTNING WILL BE THE MAIN THREATS. HAIL UP TO 1 INCH IN DIAMETER IS ALSO POSSIBLE. THUNDERSTORM CHANCES RETURN MAINLY TUESDAY AND WEDNESDAY AS OTHER DISTURBANCES LOOK TO INFLUENCE THE AREA. THERE IS STILL UNCERTAINTY IN THE FORECAST ON TIMING AND LOCATIONS OF GREATER CHANCES. STAY TUNED TO FUTURE UPDATES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Local storm report, Jun 26, 5:44 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
544 PM EDT FRI JUN 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0522 PM TSTM WND DMG EMMA 34.51N 84.23W
06/26/2015 DAWSON GA 911 CALL CENTER
THE DAWSON COUNTY 911 CENTER REPORTED THREE TREES DOWN
ALONG HWY 138 AND HWY 136.
&&
EVENT NUMBER FFC1500453
JLFSpecial weather statement, Jun 26, 5:44 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
544 PM EDT FRI JUN 26 2015
GAZ009-262215-
TOWNS GA-
544 PM EDT FRI JUN 26 2015
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN TOWNS COUNTY UNTIL
615 PM EDT...
AT 543 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR HIAWASSEE...THAT ARE NEARLY
STATIONARY.
RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
TOWNS COUNTY...INCLUDING AREAS AROUND
HIAWASSEE...YOUNG HARRIS...PLUM ORCHARD GAP SHELTER...MACEDONIA...
MOUNTAIN SCENE...BLUE MOUNTAIN SHELTER...TITUS...TATE CITY AND
BRASSTOWN BALD.
ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS
AND STREAMS ARE SUBJECT TO MINOR FLOODING.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING OR HEAVY RAIN.
LAT...LON 3495 8355 3494 8360 3492 8359 3491 8363
3490 8363 3488 8366 3485 8366 3480 8378
3486 8381 3491 8381 3491 8384 3490 8384
3490 8385 3492 8387 3493 8392 3495 8392
3499 8385 3499 8355
TIME...MOT...LOC 2143Z 240DEG 49KT 3491 8379Local storm report, Jun 26, 5:49 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
549 PM EDT FRI JUN 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM TSTM WND DMG 2 S DAWSONVILLE 34.39N 84.12W
06/26/2015 DAWSON GA 911 CALL CENTER
THE DAWSON COUNTY 911 CENTER REPORTED ONE TREE DOWN
ALONG HWY 9 SOUTH.
&&
EVENT NUMBER FFC1500454
JLFLocal storm report, Jun 26, 5:54 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
554 PM EDT FRI JUN 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM TSTM WND DMG LYERLY 34.40N 85.41W
06/26/2015 CHATTOOGA GA EMERGENCY MNGR
A TREE FELL ONTO A CHURCH IN LYERLY CAUSING STRUCTURAL
DAMAGE.
&&
EVENT NUMBER FFC1500455
RWILLISLocal storm report, Jun 26, 5:56 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
556 PM EDT FRI JUN 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0519 PM TSTM WND DMG 1 WNW TATE 34.42N 84.40W
06/26/2015 PICKENS GA 911 CALL CENTER
THE PICKENS COUNTY 911 CENTER REPORTED ONE POWER LINE
DOWN NEAR BRADLEY COURT AND PARKER ROAD.
&&
EVENT NUMBER FFC1500456
JLFSpecial weather statement, Jun 26, 5:58 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
558 PM EDT FRI JUN 26 2015
GAZ008-262245-
UNION GA-
558 PM EDT FRI JUN 26 2015
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN UNION COUNTY UNTIL
645 PM EDT...
AT 557 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORMS AROUND BLAIRSVILLE AND OTHER PARTS OF
UNION COUNTY...THAT ARE NEARLY STATIONARY.
RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
UNION COUNTY...INCLUDING AREAS AROUND
BLAIRSVILLE...JONES CREEK...BRASSTOWN BALD...TRACK ROCK...VOGEL STATE
PARK...GADDISTOWN AND OWLTOWN.
ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS
AND STREAMS ARE SUBJECT TO MINOR FLOODING.
DRIVERS SHOULD ALSO USE CAUTION AS INTENSE RAINFALL WILL REDUCE
VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO LIKELY.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING OR HEAVY RAIN.
LAT...LON 3497 8395 3493 8391 3492 8387 3490 8385
3490 8384 3491 8384 3491 8381 3486 8381
3481 8378 3469 8408 3473 8410 3473 8409
3480 8409 3480 8413 3484 8415 3488 8411
3491 8413 3499 8398 3499 8394
TIME...MOT...LOC 2157Z 240DEG 49KT 3490 8390The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 2:55 PM EDT | Special Weather Statement | FFC | Walker | 50 min |
| Jun 26, 3:04 PM EDT | Special Weather Statement | FFC | Stewart | 26 min |
| Jun 26, 3:27 PM EDT | Severe Thunderstorm Warning | FFC | Dade, Walker | 48 min |
| Jun 26, 3:32 PM EDT | Severe Thunderstorm Warning | FFC | Whitfield | 43 min |
| Jun 26, 3:34 PM EDT | Severe Thunderstorm Warning | FFC | Floyd | 41 min |
| Jun 26, 3:43 PM EDT | Special Weather Statement | FFC | Catoosa | 32 min |
| Jun 26, 4:02 PM EDT | Special Weather Statement | FFC | Towns | 43 min |
| Jun 26, 4:10 PM EDT | Special Weather Statement | FFC | Gordon | 35 min |
| Jun 26, 4:15 PM EDT | Special Weather Statement | FFC | Chattooga | 30 min |
| Jun 26, 4:17 PM EDT | Special Weather Statement | FFC | Whitfield | 28 min |
| Jun 26, 4:29 PM EDT | Severe Thunderstorm Warning | FFC | Floyd, Gordon | 31 min |
| Jun 26, 4:32 PM EDT | Severe Thunderstorm Warning | FFC | Towns | 43 min |
| Jun 26, 4:36 PM EDT | Special Weather Statement | FFC | Cherokee | 24 min |
| Jun 26, 4:40 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee | 35 min |
| Jun 26, 4:42 PM EDT | Special Weather Statement | FFC | Murray | 33 min |
| Jun 26, 4:46 PM EDT | Severe Thunderstorm Warning | FFC | Murray, Whitfield | 29 min |
| Jun 26, 4:50 PM EDT | Severe Thunderstorm Warning | FFC | Towns | 25 min |
| Jun 26, 4:51 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Forsyth | 39 min |
| Jun 26, 4:54 PM EDT | Severe Thunderstorm Warning | FFC | Gordon | 35 min |
| Jun 26, 5:07 PM EDT | Special Weather Statement | FFC | Hall | 23 min |
| Jun 26, 5:07 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Pickens | 38 min |
| Jun 26, 5:14 PM EDT | Special Weather Statement | FFC | Towns | 31 min |
| Jun 26, 5:17 PM EDT | Special Weather Statement | FFC | Murray, Whitfield | 28 min |
| Jun 26, 5:25 PM EDT | Special Weather Statement | FFC | Forsyth | 65 min |
| Jun 26, 5:31 PM EDT | Special Weather Statement | FFC | Hall | 29 min |
| Jun 26, 5:32 PM EDT | Special Weather Statement | FFC | Union | 28 min |
| Jun 26, 5:43 PM EDT | Special Weather Statement | FFC | Murray | 62 min |
| Jun 26, 5:44 PM EDT | Special Weather Statement | FFC | Towns | 31 min |
| Jun 26, 5:58 PM EDT | Special Weather Statement | FFC | Union | 47 min |
| Jun 26, 6:18 PM EDT | Special Weather Statement | FFC | Fannin | 27 min |
| Jun 26, 6:20 PM EDT | Special Weather Statement | FFC | White | 25 min |
| Jun 26, 6:23 PM EDT | Special Weather Statement | FFC | Gwinnett | 22 min |
| Jun 26, 6:41 PM EDT | Special Weather Statement | FFC | Towns, Union | 34 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.